# SDR 2007FA0000567

- Difficulty date: June 29, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N658RA
- Make and model: Beech 58
- Aircraft serial: TH1892
- Engine: Cont IO550C
- System (JASC): 6100 · Propeller System
- Part: Line
- Part number: 9696001123
- Condition: Leaking
- Location: Propeller
- Part time: 1,501 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAD OIL LEAK:  DETERMINED METAL ID PLATE ON MP HOSE WORE HOLE INTO PROP UNFEATHERING ACCUMULATOR TUDE.  NOTE: THIS IS THE SUBJECT OF AD 2007-06-07 AND MANDATORY SB 61-3806 BUT DOES NOT COVER THIS AC SN.  (K)
